# SDR R61A201512300013

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 3,800 hours, 2,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Pressure Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THEY COULD NOT ARM THE R2 SERVICE DOOR.  MAINTENANCE FOUND THE PRESSURE GAUGE COVER ON THE FLOOR WAS NOT ALLOWING THE DOOR TO ARM.  MAINTENANCE REPLACED THE PRESSURE GAUGE COVER.
